On the first return integrals

Risultato della ricerca: Article

3 Citazioni (Scopus)

Abstract

Some pathological properties of the first-return integrals are explored. In particular it is proved that there exist Riemann improper integrable functions which are first-return recoverable almost everywhere, but not first-return integrable, with respect to each trajectory. It is also proved that the usual convergence theorems fail to be true for the first-return integrals.
Lingua originaleEnglish
pagine (da-a)112-116
Numero di pagine4
RivistaJournal of Mathematical Analysis and Applications
Volume333
Stato di pubblicazionePublished - 2007

Fingerprint

Trajectories
Trajectory

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cita questo

On the first return integrals. / Bongiorno, Benedetto.

In: Journal of Mathematical Analysis and Applications, Vol. 333, 2007, pag. 112-116.

Risultato della ricerca: Article

@article{e2dce7b06bab47abb84ab78e754d2c43,
title = "On the first return integrals",
abstract = "Some pathological properties of the first-return integrals are explored. In particular it is proved that there exist Riemann improper integrable functions which are first-return recoverable almost everywhere, but not first-return integrable, with respect to each trajectory. It is also proved that the usual convergence theorems fail to be true for the first-return integrals.",
keywords = "First-return integrals; First-return recovery",
author = "Benedetto Bongiorno",
year = "2007",
language = "English",
volume = "333",
pages = "112--116",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - On the first return integrals

AU - Bongiorno, Benedetto

PY - 2007

Y1 - 2007

N2 - Some pathological properties of the first-return integrals are explored. In particular it is proved that there exist Riemann improper integrable functions which are first-return recoverable almost everywhere, but not first-return integrable, with respect to each trajectory. It is also proved that the usual convergence theorems fail to be true for the first-return integrals.

AB - Some pathological properties of the first-return integrals are explored. In particular it is proved that there exist Riemann improper integrable functions which are first-return recoverable almost everywhere, but not first-return integrable, with respect to each trajectory. It is also proved that the usual convergence theorems fail to be true for the first-return integrals.

KW - First-return integrals; First-return recovery

UR - http://hdl.handle.net/10447/40007

M3 - Article

VL - 333

SP - 112

EP - 116

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

ER -